MathSciNet Relay Station
MathSciNet bibliographic data
MR1678805 65L05 (34A45)
Abbaoui, K.; Cherruault, Y. The decomposition method applied to the Cauchy problem. Kybernetes 28 (1999), no. 1, 68–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement